Alert archive / California / Wind Advisories in 2014

Wind Advisory 64, NWS Los Angeles, CA

September 26, 2014

NWS Los Angeles, CA issued this wind advisory at Sep 26, 2014, 3:55 AM PDT. It took effect at Sep 26, 2014, 5:00 PM PDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Sep 26, 2014, 3:55 AM PDT (10:55 UTC)
In effect from
Sep 26, 2014, 5:00 PM PDT
Expired
Sep 27, 2014, 3:00 AM PDT
In force
10 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

158 
WWUS76 KLOX 261055
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
355 AM PDT FRI SEP 26 2014

...SUNDOWNER WINDS EXPECTED ACROSS PORTIONS OF SANTA BARBARA
COUNTY LATE THIS AFTERNOON THROUGH TONIGHT...

.GUSTY NORTHWEST TO NORTH WINDS WILL DEVELOP ACROSS THE SANTA YNEZ
MOUNTAIN RANGE AND WIND PRONE PASSES AND CANYONS OF THE SANTA
BARBARA SOUTH COAST LATE THIS AFTERNOON THROUGH TONIGHT.

CAZ039-052-261900-
/O.NEW.KLOX.WI.Y.0064.140927T0000Z-140927T1000Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
355 AM PDT FRI SEP 26 2014

...WIND ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 3 AM PDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO
3 AM PDT SATURDAY.

* WINDS AND TIMING...NORTHWEST TO NORTH WINDS 20 TO 30 MPH WITH
  GUSTS BETWEEN 35 AND 45 MPH WILL DEVELOP LATE THIS AFTERNOON
  THROUGH THIS EVENING AFFECTING AREAS WEST OF GOLETA TO GAVIOTA.
  WINDS WILL THEN SHIFT TO A MORE NORTH TO NORTHEAST
  DIRECTION...AFFECTING THE HILLS AROUND AND ABOVE MONTECITO LATE
  THIS EVENING THROUGH THE OVERNIGHT HOURS.

* IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE
  HIGHWAYS 101...154...AND 192...ESPECIALLY NEAR GAVIOTA...SAN
  MARCOS PASS...AND BELOW THE HILLS OF MONTECITO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

KAPLAN/RAT

$$
3 follow-up statements
015 
WWUS76 KLOX 261837
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1137 AM PDT FRI SEP 26 2014

...SUNDOWNER WINDS EXPECTED ACROSS PORTIONS OF SANTA BARBARA
COUNTY LATE THIS AFTERNOON THROUGH TONIGHT...

.GUSTY NORTHWEST TO NORTH WINDS WILL DEVELOP ACROSS THE SANTA
YNEZ MOUNTAIN RANGE AND WIND PRONE PASSES AND CANYONS OF THE
SANTA BARBARA SOUTH COAST LATE THIS AFTERNOON THROUGH TONIGHT.

CAZ039-052-270300-
/O.CON.KLOX.WI.Y.0064.140927T0000Z-140927T1000Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
1137 AM PDT FRI SEP 26 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO
3 AM PDT SATURDAY...

* WINDS AND TIMING...NORTHWEST TO NORTH WINDS 20 TO 30 MPH WITH 
  GUSTS BETWEEN 35 AND 45 MPH WILL DEVELOP LATE THIS AFTERNOON 
  THROUGH THIS EVENING AFFECTING AREAS WEST OF GOLETA TO 
  GAVIOTA. WINDS WILL THEN SHIFT TO A MORE NORTH TO NORTHEAST 
  DIRECTION... AFFECTING THE HILLS AROUND AND ABOVE MONTECITO 
  LATE THIS EVENING THROUGH THE OVERNIGHT HOURS.

* IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE 
  HIGHWAYS 101...154...AND 192...ESPECIALLY NEAR GAVIOTA...SAN 
  MARCOS PASS...AND BELOW THE HILLS OF MONTECITO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

MW
341 
WWUS76 KLOX 270235
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
735 PM PDT FRI SEP 26 2014

...GUSTY NORTHWEST TO NORTH WINDS ACROSS THE SANTA BARBARA COUNTY
MOUNTAINS AND SOUTH COAST TONIGHT...

.GUSTY NORTHWEST TO NORTH WINDS WILL CONTINUE TONIGHT ACROSS THE
SANTA YNEZ MOUNTAIN RANGE AND WIND PRONE PASSES AND CANYONS OF THE
SANTA BARBARA SOUTH COAST.

CAZ039-052-271000-
/O.CON.KLOX.WI.Y.0064.000000T0000Z-140927T1000Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
735 PM PDT FRI SEP 26 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY...

* WINDS AND TIMING...NORTHWEST TO NORTH WINDS 20 TO 30 MPH WITH
  GUSTS BETWEEN 35 AND 45 MPH WILL CONTINUE TONIGHT. THE STRONGEST
  WINDS WILL IMPACT THE SANTA YNEZ MOUNTAINS...AND ADJACENT PASSES
  AND CANYONS OF THE SOUTH COAST.

* IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS
  101...154...AND 192...ESPECIALLY NEAR GAVIOTA...SAN MARCOS
  PASS...AND NEAR MONTECITO HILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

GOMBERG/WOFFORD
361 
WWUS76 KLOX 271001
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
301 AM PDT SAT SEP 27 2014

...GUSTY WESTERLY WINDS ACROSS THE ANTELOPE VALLEY THIS AFTERNOON...

...GUSTY SUNDOWNER WINDS LATE THIS AFTERNOON AND EVENING...

.GUSTY WESTERLY WINDS ARE EXPECTED TO DEVELOP ACROSS THE ANTELOPE
VALLEY THIS AFTERNOON...AND CONTINUE THROUGH THIS EVENING. WIND
GUSTS TO 45 MPH CAN BE EXPECTED...WITH LOCAL GUSTS AROUND 50 MPH
IN THE FOOTHILLS.

ACROSS SOUTHERN SANTA BARBARA COUNTY...THE GUSTY NORTHERLY WINDS 
HAVE DIMINISHED EARLY THIS MORNING. HOWEVER...THE NORTHERLY WINDS
ARE EXPECTED TO INCREASE AGAIN LATE THIS AFTERNOON AND EVENING
REACHING ADVISORY THRESHOLDS (GUSTS 35 TO 45 MPH).

CAZ039-052-271915-
/O.EXP.KLOX.WI.Y.0064.000000T0000Z-140927T1000Z/
/O.NEW.KLOX.WI.Y.0065.140928T0000Z-140928T1000Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
301 AM PDT SAT SEP 27 2014

...WIND ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 3 AM PDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO
3 AM PDT SUNDAY.

* WINDS...NORTHWEST TO NORTH WINDS 20 TO 30 MPH WITH GUSTS BETWEEN
  35 AND 45 MPH. 

* TIMING...WINDS WILL BEGIN TO INCREASE THIS AFTERNOON...PEAK IN
  STRENGTH THIS EVENING...AND GRADUALLY WEAKEN TONIGHT. 

* IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE 
  HIGHWAYS 101...154...AND 192...ESPECIALLY NEAR GAVIOTA...SAN 
  MARCOS PASS...AND NEAR MONTECITO HILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ059-271915-
/O.NEW.KLOX.WI.Y.0065.140927T2200Z-140928T0600Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
301 AM PDT SAT SEP 27 2014

...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 11 PM PDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
11 PM PDT THIS EVENING.

* WINDS...SOUTHWEST TO WEST WINDS 20 TO 30 MPH WITH GUSTS TO 45
  MPH. ISOLATED GUSTS AROUND 50 MPH IN THE FOOTHILLS.

* TIMING...WINDS WILL INCREASE THIS AFTERNOON AND CONTINUE THROUGH
  THE EVENING...BEFORE DIMINISHING. 

* IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE
  HIGHWAYS 14 AND 138. IN ADDITION...AREAS OF BLOWING DUST AND
  SAND COULD RESTRICT VISIBILITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

RAT

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Sep 26, 2:55 AM PDT, 1 hour earlier.

Area forecast discussion, Sep 26, 2:55 AM PDT, 1 hour before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
255 AM PDT FRI SEP 26 2014

.SYNOPSIS...

A COOLING TREND AND AN INCREASE IN NIGHT THROUGH MORNING LOW CLOUDS
AND FOG WILL CONTINUE INTO THE WEEKEND AS LOW PRESSURE APPROACHES
FROM THE NORTHWEST. PATCHY TO AREAS OF DRIZZLE WILL BE POSSIBLE OVER
THE WEEKEND. WARMING IS EXPECTED EARLY NEXT WEEK AS THE LOW PRESSURE
SYSTEM MOVES EAST...WITH WEAK OFFSHORE FLOW POSSIBLE AROUND MID WEEK.

&&

.SHORT TERM (TODAY-SUN)...LATEST SATELLITE IMAGERY INDICATED MOSTLY
CLEAR SKIES SOUTH OF POINT CONCEPTION THIS MORNING...WHILE PLENTY OF
STRATOCUMULUS HAVE BANKED UP AGAINST EAST AND NORTH FACING SLOPES OF
SLO...SBA AND VENTURA COUNTY MOUNTAINS. IN FACT...THIS CLOUD DECK
WAS SO DEEP THE NORTHERLY FLOW HAS PUSHED MOST OF THIS CLOUD DECK
INTO PORTIONS OF THE CENTRAL COAST THIS MORNING. NOT SEEING MUCH IN
THE WAY OF LOW CLOUDS. COASTAL WATERS AND COASTAL AREAS WERE CLEAR
AS WELL DUE TO THE WEAK COLD FRONT THAT PUSHED THROUGH THE REGION
AND MIXED OUT THE MARINE LAYER CLOUDS EARLIER YESTERDAY AFTERNOON
AND EVENING.

A DEEP ELONGATED UPPER TROUGH JUST OFF THE CALIFORNIA COAST WILL
CONTINUE TO DIG FARTHER SOUTH THIS AFTERNOON AS IT BECOMES CUTOFF
OVER SAN FRANCISCO. BEST INSTABILITY WILL REMAIN WELL NORTH OF THE
FORECAST AREA TODAY. A STRONG VORT LOBE ASSOCIATED WITH THE UPPER
LOW WILL SWING INTO THE FORECAST AREA LATE THIS EVENING INTO
SATURDAY MORNING. IF THERE WAS ANY AVAILABLE MOISTURE TO WORK
WITH...SOME SHOWERS WOULD BE POSSIBLE. HOWEVER...A MOIST STABLE DEEP
MARINE LAYER SHOULD DEVELOP THIS EVENING PUSHING WELL INTO LA COUNTY
AND ACROSS THE SAN GABRIEL MOUNTAIN RANGE. THERE SHOULD BE ENOUGH
LIFT ASSOCIATED WITH THIS VORT MAX TO HELP SQUEEZE SOME OF THE
MOISTURE OUT AND CAUSE AREAS OF DRIZZLE TO DEVELOP...ESPECIALLY IN
THE VALLEYS AND FOOTHILLS WHERE BEST OROGRAPHIC LIFT WILL BE. AS OF
NOW IT LOOKS LIKE LA COUNTY WILL HAVE THE BEST SHOT FOR MEASURABLE
DRIZZLE AS THE BEST CYCLONIC FLOW WILL BE OVER EASTERN LA COUNTY
LATE TONIGHT INTO SAT MORNING. THERE WILL BE LOW CLOUDS FILLING INTO
VENTURA COUNTY AS WELL TONIGHT AND PATCHY DRIZZLE CANT BE RULED OUT.

A RELATIVELY STRONG SURFACE GRADIENT BETWEEN SANTA MARIA AND SANTA
BARBARA WILL SET UP ONCE AGAIN THIS AFTERNOON BRINGING ANOTHER ROUND
OF SUNDOWNER WINDS TO THE SANTA YNEZ RANGE AND ADJACENT WIND
PRONE PASSES AND CANYONS OF THE SANTA BARBARA SOUTH COAST LATE THIS
AFTERNOON INTO THE OVERNIGHT HOURS. A WIND ADVISORY HAS BEEN ISSUED
VALID LATE THIS AFTERNOON THROUGH THE OVERNIGHT HOURS.  THIS MIGHT
OCCUR ONCE AGAIN SATURDAY AFTERNOON AND EVENING. LOW CLOUDS WILL
HAVE A TOUGH TIME PUSHING NORTH FROM VENTURA COUNTY INTO SBA COUNTY
DUE TO THIS NORTHERLY GRADIENT. THERE WILL BE GUSTY NORTHWEST WINDS
FOR THE CENTRAL COAST THIS AFTERNOON...WITH LOCAL GUSTS TO 35 MPH
LIKELY THROUGH THIS EVENING. SOUTHWEST WINDS WILL INCREASE ACROSS
THE ANTELOPE VALLEY LATER THIS AFTERNOON AND EVENING WHERE WINDS 20
TO 30 MPH WITH LOCAL GUSTS TO 45 MPH WILL BE LIKELY...STRONGEST
GUSTS WILL OCCUR NEAR LAKE PALMDALE.

AS FAR AS TEMPERATURES GO...THERE WILL CONTINUE TO BE A COOLING
TREND ACROSS THE FORECAST AREA TODAY. THIS MAINLY DUE TO TO THE
CLOSER PROXIMITY OF THE UPPER TROUGH AND INCREASING ONSHORE FLOW FOR
VENTURA AND LA COUNTIES TODAY. WARMEST INTERIOR LOCATIONS WILL BE IN
THE MID 80S...WITH BEST COOLING ALONG THE COAST TODAY.

BY SATURDAY...THE CUTOFF LOW WILL BE OVER CENTRAL CALIFORNIA WITH
THE FORECAST AREA UNDER BROAD NW FLOW. EXPECT THE DEEP MARINE LAYER
TO LINGER ACROSS LA COUNTY WITH SOME PATCHY DRIZZLE STILL OCCURRING
IN THE FOOTHILLS ABOVE SAN GABRIEL. SATURDAY WILL BE THE COOLEST DAY
OVER THE NEXT SEVERAL. HIGH TEMPS WILL BE 5 TO 10 DEGREES COOLER IN
MANY LOCATIONS. EXPECT MOSTLY CLEAR SKIES OVER THE AREA EXCEPT SOME
CLOUDS LINGERING ACROSS THE EASTERN SAN GABRIEL VALLEY AND ADJACENT
MOUNTAINS. THE UPPER LOW WILL BE SLOW TO PUSH EAST...BUT BY SUNDAY
THE UPPER LOW WILL BE OVER NEVADA. THIS WILL ALLOW TEMPS TO RECOVER
A FEW DEGREES AS HEIGHTS AND THICKNESS LVLS RECOVER BEHIND THE LOW.
THERE WILL CONTINUE TO BE NIGHT THROUGH MORNING LOW CLOUDS INTO
SUNDAY MORNING FOR MOST COAST AND VALLEY LOCATIONS AS WELL.

.LONG TERM (MON-THU)...

BOTH GFS AND ECMWF ARE IN PRETTY GOOD AGREEMENT THROUGH THE LONG
TERM PERIOD. BY MONDAY...THE UPPER LOW CONTINUES TO PUSH EAST AND
WEAKEN NEAR THE FOUR CORNERS REGION. BROAD NW FLOW WILL PERSIST OVER
THE FORECAST AREA THROUGH AT LEAST TUESDAY BEFORE A STRONGER UPPER
LEVEL RIDGE BEGINS TO NUDGE FARTHER EAST FROM THE EASTERN PAC BY WED
AND THU. LOOK FOR A GRADUAL WARMING BOTH MONDAY AND TUESDAY WITH LOW
CLOUDS LIMITED TO COASTAL AREAS. BY WED/THU THE COMBINATION OF A
STRONGER RIDGE OVERHEAD AND WHAT LOOKS LIKE A WEAK TO MODERATE
OFFSHORE GRADIENT SETS UP OVER LA/VTU COUNTIES. THEREFORE...EXPECT
MORE SIGNIFICANT WARMING FOR COASTAL VALLEYS AND COASTAL AREAS. ITS
STILL TO EARLY TO GET A HANDLE HOW STRONG WINDS WILL BE. BUT THIS
COULD POSE SOME ISSUES FOR THE FIRE COMMUNITIES LATER NEXT WEEK DUE
VERY LOW HUMIDITY LEVELS AND POTENTIAL OFFSHORE WINDY CONDITIONS.

&&

.AVIATION...26/0555Z

A RELATIVELY STRONG INVERSION WAS AROUND 500 FT DEEP NEAR LAX. TEMP
WAS 19 DEGREES C AT THE BASE OF THE INVERSION. THE TOP OF THE
INVERSION WAS AROUND 2100 FT. TEMP WAS 24 DEGREES C.

N OF POINT CONCEPTION...MODERATE CONFIDENCE WITH 12Z TAF THROUGH 03Z
SAT EVE WITH VFR CONDS. 30 PERCENT CHANCE FOR IFR/MVFR CONDS BETWEEN
10Z-16Z. THEN LOWER CONFIDENCE WITH TIMING OF MVFR/IFR SURGE INTO
THE COAST AND VALLEYS. 50 PERCENT CHANCE FOR IFR CIGS AT KPRB AFTER
10Z THIS MORNING.

S OF POINT CONCEPTION...MODERATE CONFIDENCE WITH 06Z TAFS. 30
PERCENT CHANCE FOR IFR CIGS AFTER 10Z THIS MORNING. HIGH CONFIDENCE
FOR MORE WIDESPREAD STRATUS AFTER 06Z THIS EVENING.

KLAX...MODERATELY HIGH CONFIDENCE WITH 06Z TAF FOR VFR CONDS. THERE
IS A 30 PERCENT CHANCE THAT IFR/LIFR CIGS COULD DEVELOP AFTER 10Z
EARLY THIS MORNING.

KBUR...HIGH CONFIDENCE WITH 06Z TAF. 20 PERCENT CHANCE FOR IFR/LIFR
CONDS AFTER 12Z THIS MORNING.

&&

.MARINE...26/210 AM...

FOR THE OUTER WATERS...HIGH CONFIDENCE IN SMALL CRAFT CONDITIONS
THROUGH EARLY THIS AFTERNOON. MODERATE CONFIDENCE IN GALE FORCE
WINDS FROM MID-AFTERNOON TODAY THROUGH TONIGHT. GUSTY NORTHWEST
WINDS WILL CONTINUE THROUGH SUNDAY...SO SMALL CRAFT CONDITIONS WILL
BE LIKELY SATURDAY THROUGH SUNDAY...WITH A CHANCE OF GALE FORCE
WINDS.

FOR THE INNER WATERS...MODERATE TO HIGH CONFIDENCE IN SMALL CRAFT
CONDITIONS ACROSS WESTERN SECTIONS THIS AFTERNOON AND TONIGHT. FOR
SATURDAY AND SUNDAY...GUSTY CONDITIONS WILL CONTINUE ACROSS WESTERN
SECTIONS OF THE INNER WATERS...AND THERE IS A GOOD CHANCE OF SMALL
CRAFT CONDITIONS DEVELOPING AGAIN SATURDAY/SUNDAY DURING THE
AFTERNOON AND EVENING HOURS (ESPECIALLY ACROSS THE WESTERN PART OF
THE SANTA BARBARA CHANNEL).

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
GALE WARNING (SEE LAXMWWLOX).
SMALL CRAFT ADVISORY (SEE LAXMWWLOX).
HIGH SURF ADVISORY (SEE LAXCFWLOX).
HIGH RIP CURRENT RISK (SEE LAXSRFLOX).

&&

PUBLIC...KAPLAN
AVIATION/MARINE...RAT
SYNOPSIS...SUKUP

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Sep 25, 6:00 AM PDT, 21 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
600 AM PDT THU SEP 25 2014

CAZ034>041-044>046-051>054-059-087-088-547-548-261300-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
600 AM PDT THU SEP 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY AND TONIGHT

HIGH SURF 9 TO 11 FEET WITH LOCAL SETS TO 13 FEET TODAY DURING THE
PEAK OF THE EVENT. SURF WILL SLOWLY DIMINISH LATE TONIGHT INTO
EARLY FRIDAY MORNING. MAINLY AFFECTING NORTHWEST FACING BEACHES
ALONG THE CENTRAL COAST. THERE WILL BE AN INCREASED CHANCE OF HIGH
RIP CURRENT RISK.

* HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS *

* HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... FRIDAY THROUGH WEDNESDAY

HIGH SURF WILL DIMINISH BY MID MORNING FRIDAY TO BELOW HIGH SURF
ADVISORY THRESHOLDS. THERE WILL CONTINUE TO BE A CHANCE OF HIGH RIP
CURRENT RISK...INCLUDING THE LOS ANGELES AND VENTURA COUNTY BEACHES.
A GALE WATCH IS IN EFFECT FOR THE OUTER WATERS FRIDAY AFTERNOON
THROUGH SATURDAY MORNING.

* HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS *

* HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS *

* GALE WATCH...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

KAPLAN

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 26, 2:20 AM PDTSmall Craft AdvisoryLOX49 hr

Nearby

Wind Advisories in California, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.